MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 630G INSULIN PUMP MMT-1715KL 630G; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 630G INSULIN PUMP MMT-1715KL 630G; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-1715KL
Medical Device Problem Codes Battery Problem (2885); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The insulin pump passed the displacement test, active current test and self test.Pump failed the sleep current test due to moisture damage on the electronic assembly.Charge, battery lasts less than expected confirmed.
 
Event or Problem Description
Information received by medtronic indicated that insulin pump had low battery alert and insert battery alert.Customer stated that battery did not last more than 1 week.No harm requiring medical intervention was reported.The customer was assisted with troubleshooting.The device will be returned for analysis.

Brand Name
630G INSULIN PUMP MMT-1715KL 630G
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key10492636
Report Number2032227-2020-172188
Device Sequence Number19373113
Product Code OZO
UDI-Device Identifier00763000316655
UDI-Public(01)00763000316655(17)230429
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/29/2023
Device Model NumberMMT-1715KL
Device Catalogue NumberMMT-1715KL
Device Lot NumberHG4A1P5
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2020
Initial Report FDA Received Date09/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age38 YR
Patient Weight77